# SDR UALA2011013100505

- Difficulty date: January 30, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 59,015 hours, 8,648 cycles
- Engine: Pwa PW4090
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Relay
- Part number: 8112507
- Part serial: 42
- Condition: Faulty
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENG FUEL VALVE LT EICAS MESSAGE AND NO LT ENG START.  B4 CB IS POPPED.  LEFT ENG RELAY UNIT (ERU) IAW MM.  RAN ENGINE IAW JRH, ALL PARAMETERS NORMAL.  NO FAULTS NOTED & TESTS PASSED.
